Open Access
4 October 2001 On the solvability of a system of wave and beam equations
Juha Berkovits
Abstr. Appl. Anal. 6(4): 215-228 (4 October 2001). DOI: 10.1155/S1085337501000562


We prove new existence results for linearly coupled system of wave and beam equations. The main concept is the matrix spectrum which is a natural extension of standard definition. Using invariant subspaces together with degree theoretic argument we obtain information about the range of the abstract operator.


Download Citation

Juha Berkovits. "On the solvability of a system of wave and beam equations." Abstr. Appl. Anal. 6 (4) 215 - 228, 4 October 2001.


Published: 4 October 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1006.47054
MathSciNet: MR1866005
Digital Object Identifier: 10.1155/S1085337501000562

Primary: 47H11 , 47J05
Secondary: 35B10

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 4 • 4 October 2001
Back to Top